MAUDE Adverse Event Report: ARTHREX, INC. MID/POST CANNULA, LEFT, ZONENAVIGATOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MID/POST CANNULA, LEFT, ZONENAVIGATOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number MID/POST CANNULA, LEFT, ZONENAVIGATOR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/31/2025, it was reported by a sales representative via sems-(b)(4) that an ar-7910l mid/post cannula was disconnected from the plastic grey part and unable to use.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
MID/POST CANNULA, LEFT, ZONENAVIGATOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21875681
Report Number1220246-2025-01613
Device Sequence Number8741899
Product Code LXH
UDI-Device Identifier00888867300477
UDI-Public(01)00888867300477(11)220301(17)270228(10)2042119414
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID/POST CANNULA, LEFT, ZONENAVIGATOR
Device Catalogue NumberAR-7910L
Device Lot Number2042119414
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/31/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown